InterShopZone
Antihistamine Diphenhydramine HCI 25 mg USP-25 mg-100-Tablets  

Antihistamine Diphenhydramine HCI 25 mg USP-25 mg-100-Tablets

Temporarily relieves these symptoms of hay fever or other respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy, watery eyes Compare to the active ingredient in Benadryl Benadrylandreg, is a registered trademark of Warner-Lambert.

  $7.09
More Information
Artifical Tears Lubricant Eye Drops-0.5 oz-Drops  

Artifical Tears Lubricant Eye Drops-0.5 oz-Drops

From the Manufacturers Label: Lubricant Eye Drops Soothes Moisturizes Protects Compare to active ingredients in Visine Tears Eye Drops Uses: For the temporary relief of burning and irritation due to dryness of the eye - for protection against...

  $5.99
More Information
Bisacodyl 5 mg Enteric Coated Laxative-5 mg-100-Tablets  

Bisacodyl 5 mg Enteric Coated Laxative-5 mg-100-Tablets

From the Manufacturers Label: Bisacodyl 5 mg Enteric Coated Laxative is manufactured by GeriCare.

  $4.99
More Information
Low Dose Aspirin 81 mg-81 mg-120-Tablets  

Low Dose Aspirin 81 mg-81 mg-120-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $4.49
More Information
Low Dose Aspirin 81 mg-81 mg-240-Tablets  

Low Dose Aspirin 81 mg-81 mg-240-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $8.49
More Information
Low Dose Aspirin 81 mg-81 mg-480-Tablets  

Low Dose Aspirin 81 mg-81 mg-480-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $15.99
More Information
Night  Sleep-Aid-25 mg-144-Caplets  

Night Sleep-Aid-25 mg-144-Caplets

Relieves occasional sleeplessness. For adults and children 12 years of age and over. Active ingredient: Diphenhydramine HCl 25 mg (night sleep aid). Compare to active ingredient of Nytol.

  $9.99
More Information
Night Sleep-Aid-25 mg-72-Caplets  

Night Sleep-Aid-25 mg-72-Caplets

Relieves occasional sleeplessness. For adults and children 12 years of age and over. Active ingredient: Diphenhydramine HCl 25 mg (night sleep aid). Compare to active ingredient of Nytol.

  $5.49
More Information
Omeprazole 20 mg Delayed Release-20 mg-42-Tablets  

Omeprazole 20 mg Delayed Release-20 mg-42-Tablets

From the Manufacturers Label: Acid Reducer Delayed Release Tablets Treats Frequent Heartburn! Manufactured by Gericare.

  $89.99
More Information
Polyethylene Glycol 3350-8.9 oz-Powder  

Polyethylene Glycol 3350-8.9 oz-Powder

We are proud to bring you Polyethylene Glycol 3350. Look to Puritans Pride for high quality products and great nutrition at the best possible prices.

  $24.99
More Information

 

Sitemap  |  Privacy Policy  | Contact Us  | RSS Product Feed  | Merchant Program